Tsukuba Journal of Mathematics

Gaps of F-Yang-Mills fields on submanifolds

Gao-Yang Jia and Zhen-Rong Zhou

Full-text: Open access

Abstract

Replacing the integrand of the Yang-Mills functional by F (||R||2/2), we define an F-Yang-Mills functional, and hence F-Yang-Mills fields, where F is a non-negative function. The gaps of F-Yang-Mills fields on some submanifolds of the Euclidean spaces and the spheres are investegated in this paper.

Article information

Source
Tsukuba J. Math., Volume 36, Number 1 (2012), 121-134.

Dates
First available in Project Euclid: 10 July 2012

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1341951749

Digital Object Identifier
doi:10.21099/tkbjm/1341951749

Mathematical Reviews number (MathSciNet)
MR2976554

Zentralblatt MATH identifier
1262.58012

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.

Keywords
F-Yang-Mills field gap

Citation

Jia, Gao-Yang; Zhou, Zhen-Rong. Gaps of F -Yang-Mills fields on submanifolds. Tsukuba J. Math. 36 (2012), no. 1, 121--134. doi:10.21099/tkbjm/1341951749. https://projecteuclid.org/euclid.tkbjm/1341951749


Export citation